# SDR SIMASUP200817803

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Open
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4431, CREW REPORTED ON THE GROUND.  LT WING TANK FUEL CAP CAMEO OPEN IN FLIGHT.  FUEL CAP WAS ONLY SECURED BY THE LANYARD.  CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO THE FIELD.  AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH FUEL CAP SEAL INSPECTION.  RE-INSTALLED CAP, NO DEFECTS NOTED.  INSPECTED SURROUNDING AREAS.  NO DEFECTS NOTED AIRCRAFT RETURNED TO SERVICE.  (A)
